# SDR ASOA98099

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120170
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC523C2
- Condition: Inoperative
- Location: Cabin
- Part time: 3,001 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 7960 - OUTSTATION GTR - COCKPIT FILLED WITH SMOKE WHEN RIGHT ENGINE WAS STARTED.  LOCAL MAINTENANCE INSPECTED AND FOUND THE RIGHT RECIRCULATION FAN INOPERATIVE.  A/C WAS FOUND SAFE FOR A FERRY FLIGHT TO DFW.  DFW MAINTENANCE REMOVED AND REPLACED THE RIGHT RECIRCULATION FAN.  OPERATIONAL AND GROUND CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
